Latest posts

Forum Statistics

Threads
27,733
Posts
544,908
Members
28,619
Latest Member
Brian xx
What's New?

GH and tired

test
Glycomann

Glycomann

VIP Member
Jan 19, 2011
1,270
1,317
What do you guys do to combat GH lethargy? Even 1-2 iu EOD leaves me very tired. If I drop it for a week it goes away. I've repeated that over and over with the same result. Coffee has no impact. I would like to stay away from stims that race the heart. Modi is like crack in me so that is out at least as a primary drug to combat the problem. I am only on TRT at 100-150 mg/w so not really getting the CNS stim from androgens. Maybe that is a contributor.
 
myosin

myosin

VIP Member
May 27, 2011
1,207
1,487
How much modafinil are
You taking? Even 50mg can be enough to wake you.
 
kid666

kid666

VIP Member
Jan 28, 2011
1,939
1,338
I have always hated the first couple months of a GH run, because of the fatigue and painful swelling of my knees and feet from the water retention.
But the shitty sides would always lessen over time after my body adjusted to the GH. I know the Modaf is not for you, but I personally would break a modafinil in half and take a small dose to help. Problem is your body builds a tolerance to the Modaf really quick if you take it daily, so that's only a short-term help anyways.
Have you tried taking the GH before bed? That may help some. The fatigue will lessen over time, but unfortunately not quick enough. I hate that feeling of chronic fatigue, where I feel like I'm constantly dragging ass, especially when im taking the fucking GH in the first place for more energy, and to feel better.
 
jipped genes

jipped genes

VIP Member
Oct 22, 2022
1,488
1,838
Bro, maybe it was me but I started taking berberine on an empty stomach first thing in the morning when I gave myself 2iu.

Either I got over the lethargy on that day or it helped me a lot. My thoughts are GH allows blood sugar to rise, this is the cause of the lethargy. Yeah something hormonal but it worked for me.

I tested my blood sugar fasted. Normally in the low 80s upon waking. After taking low dose GH it varied and was 125-150 without eating anything. Berberine brought it down below 100
 
Littleguy

Littleguy

TID Board Of Directors
Sep 30, 2011
4,507
3,538
Taking it before bed as mentioned above and knowing it gets better after a couple months.
Other than that I am sorry as I have the same issues, the only thing worse is DNP...........
 
M

Massive G

VIP Member
Apr 10, 2020
1,182
1,386
I went off GH a bit ago since I am not on anything but test cream topical and clomid. I started MK677 3 weeks ago which sedated me. I started taking berberine 1200 mg twice a day and the fatigue is almost nonexistent. It's like night and day.
Going to try it when I go back on the real deal.
 
Glycomann

Glycomann

VIP Member
Jan 19, 2011
1,270
1,317
Bro, maybe it was me but I started taking berberine on an empty stomach first thing in the morning when I gave myself 2iu.

Either I got over the lethargy on that day or it helped me a lot. My thoughts are GH allows blood sugar to rise, this is the cause of the lethargy. Yeah something hormonal but it worked for me.

I tested my blood sugar fasted. Normally in the low 80s upon waking. After taking low dose GH it varied and was 125-150 without eating anything. Berberine brought it down below 100
You might have something there. My fasted glc went up too.
 
Glycomann

Glycomann

VIP Member
Jan 19, 2011
1,270
1,317
I have always hated the first couple months of a GH run, because of the fatigue and painful swelling of my knees and feet from the water retention.
But the shitty sides would always lessen over time after my body adjusted to the GH. I know the Modaf is not for you, but I personally would break a modafinil in half and take a small dose to help. Problem is your body builds a tolerance to the Modaf really quick if you take it daily, so that's only a short-term help anyways.
Have you tried taking the GH before bed? That may help some. The fatigue will lessen over time, but unfortunately not quick enough. I hate that feeling of chronic fatigue, where I feel like I'm constantly dragging ass, especially when im taking the fucking GH in the first place for more energy, and to feel better.
Modi fuckes me up even at 50 mg. Last year I didn't have a problem with it. After I was forced to take the vaxx my heart races with it. not sure that's why but my Resting heart rate went up 20 points for 4 months after the shots. It just came back down into the 60s less than a month ago.
 
Glycomann

Glycomann

VIP Member
Jan 19, 2011
1,270
1,317
I went off GH a bit ago since I am not on anything but test cream topical and clomid. I started MK677 3 weeks ago which sedated me. I started taking berberine 1200 mg twice a day and the fatigue is almost nonexistent. It's like night and day.
Going to try it when I go back on the real deal.
Any GI issues with it? What brand do you use?
 
Glycomann

Glycomann

VIP Member
Jan 19, 2011
1,270
1,317
I am very sensitive to a lot of drugs. I get it from my mother's side. It's good and bad depending on the application. Thankfully I can handle Italian wine and Bacardi rum or thre would be dead bodies around my by the week ends.
 
M

Massive G

VIP Member
Apr 10, 2020
1,182
1,386
Any GI issues with it? What brand do you use?
None so far. Screenshot_20230414_174041_Amazon Shopping.jpg
 
genetic freak

genetic freak

VIP Member
Dec 28, 2015
2,760
3,600
Bro, maybe it was me but I started taking berberine on an empty stomach first thing in the morning when I gave myself 2iu.

Either I got over the lethargy on that day or it helped me a lot. My thoughts are GH allows blood sugar to rise, this is the cause of the lethargy. Yeah something hormonal but it worked for me.

I tested my blood sugar fasted. Normally in the low 80s upon waking. After taking low dose GH it varied and was 125-150 without eating anything. Berberine brought it down below 100
This could be why I never had the lethargy issues, as I was taking berberine before I tried GH. My only issue with GH, is that my hands and arms get the tingling, slept on feeling even at 1 iu a day. The longer I stay on GH the worst it gets.
 
Who is viewing this thread?

There are currently 0 members watching this topic

Top